# SDR AALA202509027153

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 31,399 hours, 15,247 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Mispinned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOP EMERGENCY LIGHT SEAT AT ROW 24 AND 25 RH SIDE. FOUND IMPROPERLY CONNECTED PIN C OF ELECTRICAL CONNECTOR 7260VC9-A. MAINTENANCE INSTALLED PROPERLY PIN C AT ELECTRICAL CONNECTOR 7260VC9-A IAW ESPM 20-48-21 AND TEST IS OK IAW AMM 33-51-00-710-804-A.
